Title: Transitive preferences in multi-member households
Authors: Smeulders, Bart ×
Spieksma, Frits
Cherchye, Laurens
De Rock, Bram #
Issue Date: 2015
Publisher: Springer
Series Title: Economic Theory Bulletin vol:3 pages:243-254
ISSN: 2196-1093
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
Faculty of Economics and Business, Leuven - miscellaneous
Mathematics, Campus Kulak Kortrijk
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
transitivity_revised.pdf Published 259KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.